# SDR AU990684

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: K, R, E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER FUEL INJECTOR LINE BETWEEN DISTRIBUTION VALVE AND INJECTOR NOZZLE DISCONNECTED AT BOTH ENDS.  THE 'P' CLAMPS WERE  ALSO UNDONE.  FUEL LEAKING INTO ENGINE BAY.
